# SDR QXEA200602643

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,794 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX-LT OB SEAT TRACK NR 2 MINOR SCRATCHES, MINOR CHAFES AT STATION X232, X305-X428. REPAIRED IAW RD8/4-53-884, AND SRM 51-21-10.
